# SDR 67556

- Difficulty date: December 12, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 21,023 hours, 29,099 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED WEAK BRAKING ACTION ON RIGHT SIDE ON TAXI IN WITH NO FURTHER INCIDENT.  BLED BRAKES.
